MAUDE Adverse Event Report: BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 24301-0007T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr with device evaluation.No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 24301-0007t and lot# 24075212 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26jul2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Materials: 24010-0007t batch#: unknown.It was reported by the customer that there have been several events involving bd texium tubing and syringes where nurses and patients have been at risk for exposure to hazardous drug due to leaking products.Chamber broke off of the iv tubing and chemotherapy was rapidly spilling out of the iv bag.

Brand Name
AS LVP SS BAG 20D LOW SORB SS TEX 0.2M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20864519
Report Number9616066-2024-01902
Device Sequence Number18290583
Product Code FPA
UDI-Device Identifier10885403223198
UDI-Public(01)10885403223198(11)240726(17)270726(10)24075212
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24301-0007T
Device Lot Number24075212
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown